# SDR PLGA970413A

- Difficulty date: April 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N360BE
- Make and model: Saab 340B
- Aircraft serial: 340B287
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Condition: Bird Strike
- Location: Lt Cockpit
- Stage of operation: AP
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

ISP - FLT 4510 - WHILE ON SHORT FINAL, AIRCRAFT EXPERIENCED A BIRD STRIKE ON LEFT WINDSHIELD.  APPROACH WAS CONTINUED AND AIRCRAFT LANDED WITHOUT INCIDENT.  MAITNENANCE INSPECTED AIRCRAFT WITH NO DAMAGE FOUND.  BIRD REMAINS WERE CLEANED AND AIRCRAFT WAS RETURNED TO SERVICE.  (X)
